Simple Search:

Dynamics of leslie - gower model with simplified holling type IV functional response


Citation

Ali, Safaa Jawad and Md. Arifin, Norihan and Naji, , Raid Kamel and Ismail, Fudziah (2016) Dynamics of leslie - gower model with simplified holling type IV functional response. Journal of Nonlinear Systems and Applications, 5 (1). pp. 25-33. ISSN 1918-3704

Abstract / Synopsis

In this paper a three-species of Leslie-Gower predatorprey food chain model with Holling type IV functional response is proposed. The dissipativeness of the solution of the model is discussed. Local and global stability analyses of the system are carried out. The dynamics of the predator-prey food chain model with simplified Holling type IV functional response is investigated theoretically and numerically.


Download File

[img]
Preview
PDF (Abstract)
Dynamics of Leslie-Gower model with simplified Holling type IV functional response.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Keywords: Bifurcation; Holling type IV; Leslie-Gower; Periodic; Predator-prey
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 14 Aug 2017 13:04
Last Modified: 14 Aug 2017 13:04
URI: http://psasir.upm.edu.my/id/eprint/55575
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item